CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Weighted integral solvers for elastic scattering by open arcs in two dimensions 期刊论文
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, 2021, 页码: 18
Authors:  Bruno, Oscar P.;  Xu, Liwei;  Yin, Tao
Favorite  |  View/Download:31/0  |  Submit date:2021/04/26
Calderó  n relation  elasticity  open arc  second‐  kind integral solver  
A substructuring preconditioner with vertex-related interface solvers for elliptic-type equations in three dimensions 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2019, 卷号: 45, 期号: 3, 页码: 1129-1161
Authors:  Hu, Qiya;  Hu, Shaoliang
Favorite  |  View/Download:60/0  |  Submit date:2020/01/10
Domain decomposition  Substructuring preconditioner  Linear elasticity problems  Maxwell's equations  PCG iteration  Convergence rate  
AN ADAPTIVE HYBRID STRESS TRANSITION QUADRILATERAL FINITE ELEMENT METHOD FOR LINEAR ELASTICITY 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2016, 卷号: 34, 期号: 4, 页码: 339-364
Authors:  Huang, Feiteng;  Xie, Xiaoping;  Zhang, Chensong
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Hybrid stress element  Transition element  Adaptive method  Quadrilateral mesh  Poisson-locking  Plane elasticity  
Multi-scale method for the quasi-periodic structures of composite materials 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2011, 卷号: 217, 期号: 12, 页码: 5847-5852
Authors:  Su, F.;  Xu, Z.;  Cui, J. Z.;  Dong, Q. L.
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Multi-scale analysis  Quasi-periodic structure  Finite element method  Homogenization method  Correct term  
INEXACT SOLVERS FOR SADDLE-POINT SYSTEM ARISING FROM DOMAIN DECOMPOSITION OF LINEAR ELASTICITY PROBLEMS IN THREE DIMENSIONS 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2011, 卷号: 8, 期号: 1, 页码: 156-173
Authors:  Chen, Xingding;  Hu, Qiya
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Domain decomposition  geometrically non-conforming  Lagrange multiplier  saddle-point system  preconditioners  condition number  
Solutions of Navier equations and their representation structure 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2009, 卷号: 43, 期号: 4, 页码: 331-374
Authors:  Cao, Bintao
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Navier equations  Lame equations  Polynomial solutions  Bases  Initial value problems  
The patch recovery for finite element approximation of elasticity problems under quadrilateral meshes 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2008, 卷号: 9, 期号: 1, 页码: 163-182
Authors:  Shi, Zhong-Ci;  Xu, Xuejun;  Zhang, Zhimin
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
finite element  superconvergence  gradient recovery  linear elasticity